MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC
Catalog Number PHY0715R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent removal surgery and ventral hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient experienced severe pain and inflammation.The patient had a previous mesh implanted on (b)(6) 2007 which is captured in separate files.No additional information was provided.
 
Additional Manufacturer Narrative
Patient code: 3189 - surgical intervention.It was reported that the patient underwent a hernia repair procedure on (b)(6) 2013 and two (2) physiomesh products were implanted.It was reported that the patient underwent a hernia repair procedure on (b)(6) 2014 and physiomesh was implanted.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/09/2025.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.Additional information: a2, d3, d4(lot, udi).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/21/2025 additional information: d4 (expiration), h4 corrected information: d4 (primary udi #) a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876 0151
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
darlene kyle
p.o. box 151, route 22 west
somerville, NJ 08876-0151
9082182792
MDR Report Key8821846
Report Number2210968-2019-84606
Device Sequence Number2838820
Product Code FTL
UDI-Device Identifier10705031132290
UDI-Public(01)10705031132290(17)150228(10)GC8GPKAO
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue NumberPHY0715R
Device Lot NumberGC8GPKAO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer09/17/2019
04/03/2025
04/04/2025
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date09/25/2019
04/09/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale